# SDR 96UAL900574

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7449U
- Make and model: Boeing 727222
- Aircraft serial: 21903
- Engine: Pwa JT8D15
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Cabin
- Component: Aircruisers, D29835103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP OVERHAUL OF SLIDE REMOVED FOR OVERHAUL TIME EXPIRATION INFLATABLE PORTION DEVELOPED A 3 INCH SEAM LEAK ON THE TUBE, APPROXIMATELY 4 FEET FROM THE TOE END OF THE UNIT.  SCRAPPED SLIDE.
